# SDR ASOA2015122814288

- Difficulty date: December 28, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON CARGO DOOR SILL AT FS589.00 AND 605.00 AND LBL 4.0.  COMPLIED WITH EC/TC REO 601R-53-61-433 AND REO 601R-53-61-433, REV B, DATED 10/9/2009 AS WRITTEN.
